Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What medicine can I take for UTI with blood in my urine ?

Ive been having an on and off UTI for almost a week. I used the AZO pills . It worked but now the pain is back when i urinate. However, now i pee blood . What can this be?
Tue, 24 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Lab Tests
OBGYN 's  Response
Hi
You should get an ultrasound to rule out renal stones/mass.Get another urine microscopy done.Hematuria/bllod in urine is a bad sign.You need to see a urologist about a detailed history and tests immediately.
I find this answer helpful
OBGYN Dr. Reji. D's  Response
hi,
welcome to healthcare magic
haematuria may be due to so many reasons eg.renal stones/tumers,urinary tract infection with virses,STDS(sexualy transmitted diseases.you have to do a urine microscopy(if white blood tests are seen along with red blood cells then it is more favour of UTI ),ultra sound scan to rule out renal stones/tumors
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

yes is there any over the counter medicine for UTI, cause I just got my insurance away and I use to get macrobid for UTI and I know for a fact that I have an uti cause I been peeing a lot for 4 days and it really burns and also I am having lower back pain now and blood in the urine

doctor1 MD

I have recently been put on antibiotics to treat what my doctor thinks is a urinary tract infection . My body has been reacting negatively to the medicine with inflammation that now I can barely walk. I went back today and she told me to stop taking the antibiotic. They are planning on running another culture of my urine as it is still showing signs of infection ( blood and white blood cells as well as small bacteria). I am concerned that it may be my kidneys. I have had this problem before as a severe reaction to different medication last year in which I have never fully recovered. Still dealing with inflammation throughout my body from that experience too. What do you think I should do now?

doctor1 MD

Hi, I had a urine test done and was told I have UTI. I toke CIPRO for 5 days and there was no improvement. So my doctor gave me CIPRO for another 5 days, he thinks maybe the infection has gone to my Kidney. I have to more days left of CIPRO and one of the symptons that I am concerned about is my period. Originally I went in to see my doctor because I have blood in my urine. When it first started I thought it was my period, it s been 6 weeks and I still have blood in my urine. My doctor that diagnosed me with UTI and thats when I started taking the CIPRO. The blood is not heavy it comes and goes throughout the day. Any idea what it could be?

Recent questions on  Urinary tract infection

doctor1 MD

my daughter is suffering from VUR of grade 3 on rt side & grade 4 on left side. she s having urinary tract infection with pus cells more than 100 n protein ++. she s on I.V. injections [sulbactin & ampicillin] i wanna knw wether her treatment is on a rt way??

doctor1 MD

For the past two years, I ve been getting what I thought were urinary tract infections. While being treated for that, my symptoms would be better, but not gone all the way. The symptoms I m referring to is the following: When I have to urinate, my left side hurts by the top half of my ribs. The pain goes into my chest. When my side hurts, that s how I know I have to urinate. Sometime the urination has a bad smell. I don t feel the tinkling in my stomach anymore when I need to urinate, only an uncomfortable feeling in my side, and chest. My doctor passed away in August, and I now have no insurance. Please help!

doctor1 MD

Hi there i am 19 years old and have been poorly for the last 10 days i went to the hospital 4 days ago and was told i have an upper respotory infection and i have a urine tract infection that could be developing in my kidney i returned to the hospital the next day in agony on my right lower back and my left front side and was then told i have a respotory infection constipated and congested now i have been taken antibiotics for three days now and only feel slighty better but my back its in agony my neck and glands r sore to touch i have a slight tempeture ma throat is swollen i have a cough a runny nose itchy eyes lost my appitite and feel dizzy and run down have i been diagnosed correctly?? Many thanks

doctor1 MD

Laura has recently been on broad spectrum antibiotics for a recurrent urinary bladder infection. While slicing meat, she cut herself and had difficulty stopping the bleeding. How may have the prolonged use of antibiotics played a role in her bleeding ?

doctor1 MD

I'm having slight bleeding when I urinate and also light vaginal bleeding . I am also having slight abdominal pain . I had cervical cancer and had to have a complete hysterectomy 36 years ago in which they removed my uterus, 1 ovary and cervix. ....

doctor1 MD

I had sex last night. Can feel a urinary tract infection coming on. I have alprim antibiotics , if I take them today will This affect my pill

doctor1 MD

I’m a male 76 years of age and have had some pain in the pubic area when I urinate - I have had to yhrinate very frequently as well for the past three days -this morning I urinated blood (first time ever) - since my first episode of urinating...